| Model Number |
02.12.E0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-dec-2025.Lot 2507483: (b)(4) items manufactured and released on 14-apr-2025 expiration date: 2030-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 2 months from primary, the patient came in reporting instability.The surgeon upsized the liner (10 to 17mm) to give the patient more stability.The surgery was completed successfully.